# SDR UPS00434522

- Difficulty date: December 2, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L/H BODY GEAR THE FLYING DOOR FRAME IS SEPARATING FROM AIRCRAFT FRAM E ***SUPPLEMENTAL MRR***     INSTALLED REPAIR DOUBLER ON AFT END OF FRAME PER SRM 51-40-03.
